BibTeX record journals/jsc/LassezM92

download as .bib file

@article{DBLP:journals/jsc/LassezM92,
  author    = {Jean{-}Louis Lassez and
               Ken McAloon},
  title     = {A Canonical Form for Generalized Linear Constraints},
  journal   = {J. Symb. Comput.},
  volume    = {13},
  number    = {1},
  pages     = {1--24},
  year      = {1992},
  url       = {http://dx.doi.org/10.1016/0747-7171(92)90002-L},
  doi       = {10.1016/0747-7171(92)90002-L},
  timestamp = {Tue, 20 Sep 2011 11:17:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/LassezM92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}